# SDR DALA2021042102326

- Difficulty date: April 20, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 91,283 hours, 39,822 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 A.A. TWO CRACKS OF 0.125" AND 0.468" LENGTH WERE FOUND ON RH FUSELAGE FRAME INNER-CHORD STA. 1640 LOCATED AT TWO FASTENERS BELOW INTERCOSTAL STRAP STR-14. CORRECTIVE ACTION: SUMMARY OF NRC 00193 WAS REPAIRED PER ETI-57-21-145 REV 3 AND ER/A 591149-14AD REV. ORIGINAL SECTION I. (1787233)
